Alternative proofs of some classical type Tauberian theorems for the Cesaro summability of integrals


ÇANAK İ. , Totur U.

MATHEMATICAL AND COMPUTER MODELLING, vol.55, pp.1558-1561, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55
  • Publication Date: 2012
  • Doi Number: 10.1016/j.mcm.2011.10.049
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1558-1561

Abstract

In this paper, we give alternative proofs of some classical type Tauberian theorems for the Cesaro summability of improper integrals. (C) 2011 Elsevier Ltd. All rights reserved.